Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 15, Number 4

All articles in this issue are freely accessible.

Derived Hilbert schemes
Ionut Ciocan-Fontanine and Mikhail M. Kapranov.
J. Amer. Math. Soc. 15 (2002), 787-815
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1915819
On a lattice problem of H. Steinhaus
Steve Jackson and R. Daniel Mauldin.
J. Amer. Math. Soc. 15 (2002), 817-856
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1915820
Random polynomials having few or no real zeros
Amir Dembo, Bjorn Poonen, Qi-Man Shao and Ofer Zeitouni.
J. Amer. Math. Soc. 15 (2002), 857-892
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1915821
The grafting map of Teichmüller space
Kevin P. Scannell and Michael Wolf.
J. Amer. Math. Soc. 15 (2002), 893-927
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1915822
Finite quotients of the multiplicative group of a finite dimensional division algebra are solvable
Andrei S. Rapinchuk, Yoav Segev and Gary M. Seitz.
J. Amer. Math. Soc. 15 (2002), 929-978
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1915823
Weighted Paley-Wiener spaces
Yurii I. Lyubarskii and Kristian Seip.
J. Amer. Math. Soc. 15 (2002), 979-1006
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1915824